RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 264, Number 2, Pages 286–291 (Mi dan45290)  

MATHEMATICS

On the Cauchy problem for a differential equation with a singular perturbation in a Banach space

S. P. Zubova

Voronezh State University

Full text: PDF file (651 kB)

Bibliographic databases:
UDC: 517.941
Presented: Н. Н. Боголюбов
Received: 27.11.1981

Citation: S. P. Zubova, “On the Cauchy problem for a differential equation with a singular perturbation in a Banach space”, Dokl. Akad. Nauk SSSR, 264:2 (1982), 286–291

Citation in format AMSBIB
\Bibitem{Zub82}
\by S.~P.~Zubova
\paper On the Cauchy problem for a differential equation with a singular perturbation in a Banach space
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 264
\issue 2
\pages 286--291
\mathnet{http://mi.mathnet.ru/dan45290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0658195}
\zmath{https://zbmath.org/?q=an:0521.34005}


Linking options:
  • http://mi.mathnet.ru/eng/dan45290
  • http://mi.mathnet.ru/eng/dan/v264/i2/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019